# SDR USAAF96049

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11372
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Cond Pack
- Part number: 220348024
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CHA - FLT 1421 - CREW HEARD A RUMBLING NOISE FROM RIGHT PACK EN ROUTE TO MSY.  FIFTEEN MINUTES AFTER NOISE, SMOKE ALARMS WENT OFF.  CREW SHUT PACK OFF, DECLARED AN EMERGENCY AND DIVERTED TO CHA.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE RIGHT AIRCO PACK ACM OIL SEAL FAILED.  THE RIGHT AIRCO PACK WAS REPLACED.  OPS CHECKED NORMAL.  (M)
